Probabilités
Estimation dans un modèle de Koziol–Green généralisé
[Estimation in a generalized Koziol–Green model]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 49-52.

We consider a population where the lifetime X is informatively right-censored by a nonnegative r.v. Y, thus we obtain a r.v. Z=XY. This r.v. Z is then noninformatively right-censored by a non-negative r.v. C. In a generalized Koziol–Green model, i.e. we assume that X and Y have proportional hazard functions, we introduce an estimator ΛˆX of the cumulative hazard function ΛX of X and we study its asymptotic properties.

Nous considérons une population dans laquelle la durée de vie X est censurée à droite de façon informative par une v.a. positive Y, on obtient alors une v.a. Z=XY. Cette v.a. Z est à son tour censurée à droite de façon non informative par une v.a. positive C. Dans le modèle de Koziol–Green généralisé, c'est-à-dire en supposant que X et Y ont des fonctions de risques proportionnelles, nous introduisons un estimateur ΛˆX de la fonction de risque cumulé ΛX de X et étudions ses propriétés asymptotiques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.008
Geffray, Ségolen 1; Guilloux, Agathe 1

1 LSTA, université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2005__341_1_49_0,
     author = {Geffray, S\'egolen and Guilloux, Agathe},
     title = {Estimation dans un mod\`ele de {Koziol{\textendash}Green} g\'en\'eralis\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {49--52},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.008/}
}
TY  - JOUR
AU  - Geffray, Ségolen
AU  - Guilloux, Agathe
TI  - Estimation dans un modèle de Koziol–Green généralisé
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 49
EP  - 52
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.008/
DO  - 10.1016/j.crma.2005.05.008
LA  - fr
ID  - CRMATH_2005__341_1_49_0
ER  - 
%0 Journal Article
%A Geffray, Ségolen
%A Guilloux, Agathe
%T Estimation dans un modèle de Koziol–Green généralisé
%J Comptes Rendus. Mathématique
%D 2005
%P 49-52
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.008/
%R 10.1016/j.crma.2005.05.008
%G fr
%F CRMATH_2005__341_1_49_0
Geffray, Ségolen; Guilloux, Agathe. Estimation dans un modèle de Koziol–Green généralisé. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 49-52. doi : 10.1016/j.crma.2005.05.008. http://www.numdam.org/articles/10.1016/j.crma.2005.05.008/

[1] Andersen, P.K.; Borgan, O.; Gill, R.D.; Keiding, N. Statistical Models Based on Counting Processes, Springer-Verlag, 1993

[2] Gather, U.; Pawlitschko, J. Estimating the survival function under a generalized Koziol–Green model with partially informative censoring, Metrika, Volume 48 (1998), pp. 189-207

[3] Giné, E.; Guillou, A. Laws of the iterated logarithm for censored data, Ann. Probab., Volume 27 (1999), pp. 2042-2067

[4] Komlós, J.; Major, P.; Tusnady, G. An approximation of partial sums of independent r.v.'s. and the sample d.f. I, Z.W.V.G., Volume 32 (1975), pp. 111-132

[5] Massart, P. Strong approximation for multivariate empirical and related processes via KMT constructions, Ann. Probab., Volume 17 (1989), pp. 266-291

[6] Shorack, G.R.; Wellner, J.A. Empirical Processes with Statistical Application, Wiley, 1986

Cited by Sources: